RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 1(325), Pages 11–20 (Mi umn115)  

Cohomology rings for smooth maps

O. I. Bogoyavlenskiiab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Queen's University

DOI: https://doi.org/10.4213/rm115

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:1, 9–19

Bibliographic databases:

UDC: 514.747
MSC: Primary 58A12, 58F05; Secondary 14F40, 58A10, 17B66
Received: 14.08.1998

Citation: O. I. Bogoyavlenskii, “Cohomology rings for smooth maps”, Uspekhi Mat. Nauk, 54:1(325) (1999), 11–20; Russian Math. Surveys, 54:1 (1999), 9–19

Citation in format AMSBIB
\Bibitem{Bog99}
\by O.~I.~Bogoyavlenskii
\paper Cohomology rings for smooth maps
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 1(325)
\pages 11--20
\mathnet{http://mi.mathnet.ru/umn115}
\crossref{https://doi.org/10.4213/rm115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706851}
\zmath{https://zbmath.org/?q=an:0984.37029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54....9B}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 1
\pages 9--19
\crossref{https://doi.org/10.1070/rm1999v054n01ABEH000115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082670200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040437520}


Linking options:
  • http://mi.mathnet.ru/eng/umn115
  • https://doi.org/10.4213/rm115
  • http://mi.mathnet.ru/eng/umn/v54/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:261
    Full text:123
    References:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020